I'm 25 years old and went for the depo injection for the first time in my life,i'm on it for about 3 weeks only now,my next injection is in july 2016 and i already think i lost so much weight..I dont really know if its already the injection or if the weight loss has to do with personal problems..im not really experiencing bad symptoms except minor headaches and loss of sex drive..I'm not a fan of eating,but i also never loss weight this much in my life,,I do have a daughter,and before and after my pregnancy i never gained or lost weight until now? is it too soon for me to start loosing weight or perhaps i should stop completely? please help.
No responses have yet been posted. Add your response to this question.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jun 2011 • 1 answer
Posted 16 Jan 2015 • 3 answers
Posted 3 Feb 2015 • 1 answer
Posted 27 Jan 2016 • 2 answers
Posted 13 Apr 2016 • 1 answer